Alberto Cabada
Alberto Cabada
Professor of Mathematical Analysis, University of Santiago de Compostela, Spain
Dirección de correo verificada de usc.es - Página principal
Título
Citado por
Citado por
Año
The Method of Lower and Upper Solutions for Second, Third, Fourth, and Higher Order Boundary Value Problems
A Cabada
Journal of Mathematical Analysis and Applications 185, 302-320, 1994
3101994
Positive solutions of nonlinear fractional differential equations with integral boundary value conditions
A Cabada, G Wang
Journal of Mathematical Analysis and Applications 389 (1), 403-411, 2012
2682012
Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral; application to the calculus of Δ-antiderivatives
A Cabada, DR Vivero
Mathematical and Computer Modelling 43 (1-2), 194-207, 2006
1512006
Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations
G Wang, RP Agarwal, A Cabada
Applied Mathematics Letters 25 (6), 1019-1024, 2012
1192012
Multiple solutions for discrete boundary value problems
A Cabada, A Iannizzotto, S Tersian
Journal of Mathematical Analysis and Applications 356 (2), 418-428, 2009
1162009
Existence results for the problem (φ (u))= f (t, u, u) with nonlinear boundary conditions
A Cabada, RL Pouso
Nonlinear Anal 35 (2), 221-231, 1999
1011999
Nonlinear fractional differential equations with integral boundary value conditions
A Cabada, Z Hamdi
Applied Mathematics and Computation 228, 251-257, 2014
982014
Positivity and lower and upper solutions for fourth order boundary value problems
A Cabada, JA Cid, L Sanchez
Nonlinear Analysis: Theory, Methods & Applications 67 (5), 1599-1612, 2007
962007
Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions
MX Wang, A Cabada, JJ Nieto
Annales Polonici Mathematici 58 (3), 221-235, 1993
941993
Criterions for absolute continuity on time scales
A Cabada, DR Vivero
Journal of Difference Equations and Applications 11 (11), 1013-1028, 2005
872005
Existence and uniqueness results for discrete second-order periodic boundary value problems
FM Atici, A Cabada
Computers & Mathematics with Applications 45 (6-9), 1417-1427, 2003
842003
Existence result for the problem with periodic and Neumann boundary conditions
A Cabada, RL Pouso
Nonlinear Anal 30, 1733-1742, 1997
821997
The method of lower and upper solutions for third-order periodic boundary value problems
A Cabada
Journal of mathematical analysis and applications 195 (2), 568-589, 1995
811995
Monotone method for the Neumann problem with lower and upper solutions in the reverse order
A Cabada, P Habets, S Lois
Applied Mathematics and Computation 117 (1), 1-14, 2001
792001
Optimal existence conditions for φ-Laplacian equations with upper and lower solutions in the reversed order
A Cabada, P Habets, RL Pouso
Journal of Differential Equations 166 (2), 385-401, 2000
702000
Extremal solutions of strongly nonlinear discontinuous second-order equations with nonlinear functional boundary conditions
A Cabada, RL Pouso
Nonlinear analysis, theory, methods & applications 42 (8), 1377-1396, 2000
692000
On the solvability of some discontinuous third order nonlinear differential equations with two point boundary conditions
A Cabada, M do Rosário Grossinho, F Minhós
Journal of Mathematical Analysis and Applications 285 (1), 174-190, 2003
642003
A generalization of the monotone iterative technique for nonlinear second order periodic boundary value problems
A Cabada, JJ Nieto
Journal of mathematical analysis and applications 151 (1), 181-189, 1990
621990
An existence result for nonlinear fractional differential equations on Banach spaces
M Benchohra, A Cabada, D Seba
Boundary Value Problems 2009 (1), 1-11, 2009
592009
Fixed points and approximate solutions for nonlinear operator equations
A Cabada, JJ Nieto
Journal of Computational and Applied Mathematics 113 (1-2), 17-25, 2000
592000
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20